Alert archive / Nebraska / Flash Flood Watches in 2008
Flash Flood Watch 2, NWS North Platte, NE
NWS North Platte, NE issued this flash flood watch at May 29, 2008, 9:05 AM CDT for 14 counties in Nebraska. It took effect at May 29, 2008, 4:00 PM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- May 29, 2008, 9:05 AM CDT (14:05 UTC)
- In effect from
- May 29, 2008, 4:00 PM CDT
- Expired
- May 30, 2008, 3:07 AM CDT
- In force
- 11 hr
- Issued by
- NWS North Platte, NE
- Flood severity
- None
Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Custer County, NE, Frontier County, NE, Garfield County, NE, Hayes County, NE, Holt County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, Rock County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 72 km from the middle of the area, began a volume at 14:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 2.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 791 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 751 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KLBF 291405 FFALBF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 905 AM CDT THU MAY 29 2008 .RECENT HEAVY RAINFALL HAS LEFT SATURATED GROUND CONDITIONS ACROSS PORTIONS OF SOUTHWEST AND CENTRAL NEBRASKA...AND THESE AREAS COULD SEE ADDITIONAL HEAVY RAINFALL THIS AFTERNOON AND EVENING. STREAMS ARE RUNNING HIGH OR RISING ACROSS PORTIONS OF NORTH CENTRAL NEBRASKA AND ANY ADDITIONAL RUNOFF COULD QUICKLY LEAD TO HAZARDOUS CONDITIONS ALONG LOW LYING AREAS. NEZ006>010-026>029-037-038-059-070-071-301200- /O.NEW.KLBF.FF.A.0002.080529T2100Z-080530T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER-LOGAN- CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH... BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT... STAPLETON...BROKEN BOW...NORTH PLATTE...HAYES CENTER...CURTIS... EUSTIS 905 AM CDT THU MAY 29 2008 ...FLASH FLOOD WATCH IN EFFECT FROM 4 PM CDT THIS AFTERNOON THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL NEBRASKA...NORTH CENTRAL NEBRASKA...SOUTHWEST NEBRASKA AND WEST CENTRAL NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. IN NORTH CENTRAL NEBRASKA...BLAINE...BOYD... BROWN...GARFIELD...HOLT...KEYA PAHA...LOUP...ROCK AND WHEELER. IN SOUTHWEST NEBRASKA...FRONTIER...HAYES AND LINCOLN. IN WEST CENTRAL NEBRASKA...LOGAN. * FROM 4 PM CDT THIS AFTERNOON THROUGH FRIDAY MORNING * RECENT HEAVY RAINFALL ACROSS SOUTHWEST AND NORTH CENTRAL NEBRASKA HAS LEFT SATURATED GROUND CONDITIONS AND ANY ADDITIONAL HEAVY RAINFALL COULD QUICKLY LEAD TO FLASH FLOODING PROBLEMS. THE AREA OF GREATEST RISK LOOKS TO BE ACROSS NORTH CENTRAL NEBRASKA WHERE OVERNIGHT HEAVY RAINFALL IS LEADING TO RISING WATER LEVELS ACROSS AREA STREAMS...AND LOW LYING AREAS WHERE THE WATER TABLE IS HIGH. * STRONG TO SEVERE STORMS THIS AFTERNOON WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL OF GREATER THAN AN INCH PER HOUR AND COULD LEAD TO FLASH FLOODING. WITH STREAMS RISING IN NORTH CENTRAL NEBRASKA ANY ADDITIONAL RUNOFF COULD LEAD TO LONGER TERM FLOODING IN THE LARGER RIVER BASINS AS WELL. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ 13
1 follow-up statement
000 WGUS63 KLBF 300807 FFALBF FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 307 AM CDT FRI MAY 30 2008 NEZ006>010-026>029-037-038-059-070-071-300915- /O.CAN.KLBF.FF.A.0002.000000T0000Z-080530T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER-LOGAN- CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH... BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT... STAPLETON...BROKEN BOW...NORTH PLATTE...HAYES CENTER...CURTIS... EUSTIS 307 AM CDT FRI MAY 30 2008 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL NEBRASKA...NORTH CENTRAL NEBRASKA...SOUTHWEST NEBRASKA AND WEST CENTRAL NEBRASKA HAS BEEN CANCELLED. THE EXCESSIVE RAIN HAS MOVED OUT OF NORTH CENTRAL NEBRASKA AND IS NOT EXPECTED TO BE A THREAT TODAY. $$ JRS
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood watch went out at May 29, 3:39 AM CDT, 5 hours 26 minutes earlier.
Area forecast discussion, May 29, 3:39 AM CDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
339 AM CDT THU MAY 29 2008
.SYNOPSIS...
00Z UPR AIR PATTERN IS CHARACTERIZED BY A BROAD TROUGH CENTERED OVER
THE WEST COAST...AND A RIDGE AXIS LOCATED ACROSS THE GREAT PLAINS.
S/W TROUGH OBSERVED IN WV IMAGERY IS BEGINNING TO ROUND THE BASE OF
THE WEST COAST TROUGH...AND IS FCST TO MOVE TOWARD THE CENTRAL HIGH
PLAINS THURSDAY AFTERNOON. AT THE SURFACE...HIGH PRESSURE WAS
CENTERED AROUND LAKE MICHIGAN...WHILE A TROUGH OF LOW PRESSURE
EXTENDED NORTH TO SOUTH OVER THE INTERMOUNTAIN WEST. LOW TO UPR 60S
DEWPOINTS RESIDE OVER THE SOUTHERN PLAINS...AND WILL BEGIN TO RETURN
NORTH INTO THE CENTRAL PLAINS DURING THE NEXT 12 HRS. THIS WILL
OCCUR IN CONJUNCTION WITH A PLUME OF WARM 700 MB AIR /AND
STEEPENING MID LVL LAPSE RATES/...WHICH IS IN THE PROCESSES OF
MOVING NORTHEAST INTO THE CENTRAL PLAINS. DIFFERENTIAL ADVECTION
OF THESE TWO AIRMASSES WILL LEAD TO LARGE POTENTIAL INSTABILITY
ACROSS MUCH OF NEBRASKA ON THURSDAY...SETTING THE STAGE FOR AN
INTENSE CONVECTIVE EPISODE OVER THE CENTRAL PLAINS THURSDAY
AFTERNOON/NIGHT AS THE WESTERN DISTURBANCE MOVES EAST ACROSS THE
REGION.
&&
.DISCUSSION...
STRONG LOW LVL JET /AOB 40-60 KT/ AND SUBSEQUENT MOISTURE
TRANSPORT...COMBINED WITH FOCUSED 850-700 MB WARM AIR ADVECTION
ARE AIDING IN THE MAINTENANCE OF ELEVATED THUNDERSTORM ACTIVITY
OVER NORTH CENTRAL NEBRASKA. THESE STORMS WILL CONTINUE TO MOVE
NORTHEAST ACROSS THE CWA THROUGH EARLY THURSDAY MORNING...WITH
GREATEST COVERAGE LIKELY OVER THE NORTHERN HALF OF THE CWA.
TRAINING THUNDERSTORMS OVER THE NORTHEASTERN PORTION OF THE CWA
HAVE PROMPTED A FLASH FLOOD WARNING FOR SOUTHERN HOLT AND
SOUTHEASTERN ROCK COUNTIES /BUT EXPECT THIS THREAT TO EVENTUALLY
SUBSIDE BY MORNING/. AS WE HEAD INTO THURSDAY AFTERNOON...SFC LOW
PRESSURE IS FCST TO STRENGTHEN OVER NORTHEAST COLORADO...WITH A
TROUGH AXIS EXTENDING NORTHEAST ACROSS WESTERN NEB TO A WEAK LOW
OVER SOUTHEASTERN SD. A WARM FRONT WILL EXTEND EAST/SOUTHEAST FROM
THE SD LOW...WITH UPR 50S TO POSSIBLY MID 60S DEWPOINTS LOCATED
ACROSS THE EASTERN HALF OF THE CWA. CURRENTLY EXPECT AN AXIS OF
MID/UPR 80S TO DEVELOP ALONG THE SFC TROUGH...POINTING TOWARD THE
SD SFC LOW AND WARM FRONT. LOWER 80S ARE LIKELY WEST AND EAST OF
THE TROUGH AXIS /WITH PERHAPS UPR 70S OVER FAR NORTHEAST PORTION
OF THE CWA DEPENDING UPON THE AMOUNT OF DAYTIME CLOUDINESS THAT
PERSISTS NEAR THE WARM FRONT/.
STEEP LOW LVL LAPSE RATES /STRONG BOUNDARY LAYER DESTABILIZATION/
WILL BUILD NORTHEAST ALONG SFC TROUGH...AND WITH FURTHER
DESTABILIZATION PROVIDED BY APPROACHING UPR DISTURBANCE...EXPECT
SFC BASED THUNDERSTORM DEVELOPMENT DURING THE MID TO LATE
AFTERNOON EMANATING OFF THE SFC HEAT AXIS /ROUGHLY ALONG HIGHWAY
83/...AND THEN MOVING EAST INTO AN INCREASINGLY UNSTABLE AIRMASS.
VEERING SFC WINDS...DEEP TROPOSPHERIC FLOW PARALLEL TO SFC
FORCING...AND RELATIVELY DRY SUB-CLOUD LAYER SEEM TO POINT TOWARD
AN EVENTUAL TRANSITION TO LINE SEGMENTS/LINEAR CONVECTIVE MODE.
MODERATE TO STRONG INSTABILITY AND STRONG UNI-DIRECTIONAL SHEAR
PROFILES /0-6 KM BULK SHEAR AROUND 50-70 KT/ CERTAINLY SUPPORT
SUPERCELLS AND LIKELY SEVERE WEATHER. HOWEVER...WEAK LOW LVL
HODOGRAPH STRUCTURE DOES NOT SEEM TO FAVOR A SUBSTANTIAL TORNADO
THREAT...THUS LARGE HAIL AND DAMAGING WINDS APPEAR TO BE THE
DOMINANT SVR THREAT.
ONE FEATURE THAT MAY NEED TO BE MONITORED DURING THE DAY IS THE
EFFECTS OF ONGOING HEAVY RAINFALL OVER NORTHERN/NORTHEASTERN PORTION
OF THE CWA...AS THIS GROUND WETTING PRECIPITATION COULD YIELD LOWER
LCL HEIGHTS AND A SOURCE OF LOCALLY ENHANCED STREAMWISE
VORTICITY...WHICH MIGHT FAVOR TORNADIC DEVELOPMENT AS AFTERNOON
CONVECTION MOVES ACROSS THAT REGION. OTHERWISE...60 KT LLJ IS FCST
TO VEER WELL EAST OF THE CWA THROUGH THE NIGHT AS UPR DISTURBANCE
QUICKLY PROGRESSES ACROSS THE REGION. THIS SHOULD FOCUS THE
DEVELOPMENT OF AN INTENSE NOCTURNAL MCS EAST OF THE CWA...AND
QUICKLY DECREASE CONVECTIVE POTENTIAL OVER WESTERN/NORTH CENTRAL
NEBRASKA BY 06Z.
THE UPR DISTURBANCE WILL CONTINUE TO PASS NORTH AND EAST OF THE CWA
ON FRIDAY...WITH GRADUAL INCREASE IN UPR LVL HEIGHTS NOTED. COOL MID
LVL AIRMASS WILL STILL BE PRESENT ACROSS THE REGION...WHICH COULD
RESULT IN LATE AFTERNOON SHOWERS/THUNDERSTORMS. WILL NOT MODIFY
PREVIOUS FCST SUBSTANTIALLY...AND LEAVE POPS CONFINED MAINLY TO
NORTHERN COUNTIES DUE TO MORE FAVORABLE THERMODYNAMIC PROFILES.
DAYTIME HIGHS ARE STILL EXPECTED TO BE AROUND OR SLIGHTLY ABOVE
NORMAL ACROSS THE CWA. AS WE HEAD INTO FRIDAY NIGHT...MAINLY CLEAR
SKIES AND AN AXIS OF SFC HIGH PRESSURE BECOME ESTABLISHED ACROSS
THE CWA...AND THIS SHOULD LEAD TO COOLER NIGHTTIME LOWS COMPARED TO
PREVIOUS TWO NIGHTS /UPR 40S TO LWR 50S/. AS HEIGHTS CONTINUE TO
RISE OVER THE ROCKIES...A SUBTLE JETLET IS FCST TO LIFT NORTHEAST
ACROSS THE CENTRAL PLAINS FRIDAY NIGHT. THIS MAY RESULT IN
INCREASING ISENTROPIC UPGLIDE...FAVORING SHOWERS AND
THUNDERSTORMS OVER THE NORTHWEST PORTION OF THE CWA. MID LVL RIDGE
AXIS THEN SLIDES EAST INTO THE REGION SATURDAY NIGHT...WITH LOW LVL
SOUTHERLY FLOW AND STRENGTHENING MOISTURE TRANSPORT BECOMING
JUXTAPOSED WITH STEEP MID LVL LAPSE RATES ROTATING EAST AROUND THE
NORTHERN SIDE OF MID LVL ANTICYCLONE CENTERED OVER THE SOUTHERN
PLAINS. THIS SUPPORTS POP/THUNDERSTORM FCST MADE BY PREVIOUS
SHIFT...THUS MADE FEW CHANGES. LARGE SCALE PATTERN CONTINUES TO
FAVOR THE PERIODIC PASSAGE OF SUBTLE MID LVL WAVES OCCURRING IN
CONJUNCTION WITH A MOIST BOUNDARY LAYER AND STEEP MID LVL LAPSE
RATES...WITH ANOTHER NOCTURNAL MCS POSSIBLE SUNDAY NIGHT.
&&
.AVIATION...
INSTRUMENT TO LOW INSTRUMENT CEILINGS ARE LIKELY TO CONTINUE
THIS MORNING IN CENTRAL AND SOUTHWEST NEBRASKA...INCLUDING THE NORTH
PLATTE TERMINAL. INSTRUMENT VISIBILITY IS ALSO LIKELY IN MIST AND/OR
DRIZZLE. IN NORTH CENTRAL NEBRASKA...SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO KEEP THE NEAR SURFACE LAYER WELL MIXED...AND MARGINAL
CEILINGS ARE THE MOST LIKELY SCENARIO. HOWEVER...VISIBILITY BELOW
3SM IS POSSIBLE IN THE SHOWERS. SINCE THE LOWER VISIBILITY IN
SHOWERS IS NOT LIKELY TO LAST MORE THAN HALF AN HOUR AT A TIME...WE
WILL KEEP THEM AT OR ABOVE THE VISUAL THRESHOLD FOR NOW. THUNDER IS
THE BIGGEST PROBLEM FOR THE NORTH. THUNDERSTORMS COMING OUT OF
NORTHEAST COLORADO MAY LIFT THE CEILINGS IN SOUTHWEST NEBRASKA
BETWEEN 08Z AND 10Z. AT SUNRISE...WE WOULD EXPECT CEILINGS AND
VISIBILITY TO LIFT FAIRLY QUICKLY IN SOUTHWEST NEBRASKA AS LONG AS A
MIDDLE CLOUD CEILING DOES NOT MOVE IN OVER THE STRATUS. WITH THE
ABUNDANCE OF LOW LEVEL MOISTURE AND A FRONT MOVING THROUGH THE
AREA....THUNDERSTORMS ARE A SAFE BET FOR NORTH CENTRAL THROUGH
SOUTHWEST NEBRASKA AGAIN THIS AFTERNOON AND EVENING WITH HAIL A
POSSIBILITY.
&&
.HYDROLOGY...
THE WEATHER PATTERN FOR THE LAST THREE DAYS HAS FAVORED A FAIRLY
HIGH PRECIPITATION EFFICIENCY WITH THE SHOWERS AND THUNDERSTORMS.
FORECAST SOUNDINGS INDICATE MOISTURE INCREASING IN THE MID LEVELS SO
THAT PRECIPITABLE WATER VALUES MAY EXCEED 1.2 INCH IN CENTRAL AND
NORTH CENTRAL NEBRASKA WITH STORM MOTION TO THE EAST-NORTHEAST AT
20-30KT. SO...ALTHOUGH HEAVY RAIN IS LIKELY...THE LOW LEVEL BOUNDARY
IS NOT EXPECTED TO STALL. THEREFORE...IT DOES NOT APPEAR THAT
PERSISTENT HEAVY RAINFALL IS A THREAT TODAY.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&
GARNER/SPRINGERHazardous weather outlook, May 29, 7:43 AM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 743 AM CDT THU MAY 29 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-301245- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 743 AM CDT THU MAY 29 2008 /643 AM MDT THU MAY 29 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THERE IS AT LEAST A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF WESTERN AND NORTH CENTRAL NEBRASKA THIS AFTERNOON AND EVENING WITH A MODERATE RISK OVER PARTS OF NORTH CENTRAL THROUGH SOUTHWEST NEBRASKA. THE MODERATE RISK AREA IS SOUTH AND EAST OF A LINE FROM SPENCER...THROUGH STUART...ALMERIA AND NORTH PLATTE...TO HAYES CENTER AND INCLUDES THE CITIES OF ONEILL...BROKEN BOW...MAXWELL AND CURTIS. THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS IN NORTH CENTRAL NEBRASKA OVER WHEELER AND EXTREME SOUTHEAST HOLT COUNTIES. THE HIGH RISK AREA INCLUDES THE CITIES OF PAGE...EWING AND BARTLETT. MODERATE AND HIGH RISK MEANS THAT SEVERE THUNDERSTORMS ARE LIKELY AND THERE IS A CHANCE OF STRONG...LONG TRACK TORNADOES. A FRONTAL SYSTEM COMING THROUGH CENTRAL AND WESTERN NEBRASKA THIS AFTERNOON AND EVENING IS EXPECTED TO BE THE FOCUS OF THUNDERSTORMS DEVELOPMENT. THE AIR AHEAD OF THE FRONT IS EXPECTED TO BECOME EXTREMELY UNSTABLE WITH LOW LEVEL WIND PROFILES FAVORABLE FOR SUPER CELL DEVELOPMENT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY AFTERNOON AND NIGHT AND SATURDAY AFTERNOON AND NIGHT. THERE IS AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS EACH DAY SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JRS
In the hours before
Local storm report, May 29, 5:14 AM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
514 AM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 AM FLASH FLOOD PAGE 42.40N 98.42W
05/29/2008 HOLT NE CO-OP OBSERVER
WATER REPORTED OVER COUNTY ROAD S45A NORTH OF PAGE. ROAD
IS NOT PASSIBLE BY AUTOMOBILE.
&&
BTAYLORLocal storm report, May 29, 5:18 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
518 AM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 AM FLASH FLOOD PAGE 42.40N 98.42W
05/29/2008 HOLT NE CO-OP OBSERVER
WATER REPORTED OVER COUNTY ROAD S45A NORTH OF PAGE. ROAD
IS NOT PASSABLE BY AUTOMOBILE.
&&
BTAYLORLocal storm report, May 29, 5:21 AM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
521 AM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 AM FLASH FLOOD ONEILL 42.46N 98.65W
05/29/2008 HOLT NE CO-OP OBSERVER
WATER REPORTED OVER A GRAVEL COUNTY ROAD EAST OF ONEILL.
OBSERVER REPORTS 3.93 INCHES OF RAIN IN ONEILL.
&&
BTAYLORLocal storm report, May 29, 6:37 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
637 AM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 AM HEAVY RAIN ONEILL 42.46N 98.65W
05/29/2008 E4.00 INCH HOLT NE CO-OP OBSERVER
COOP OBSERVER REPORTED HIGHWAY 108 FROM ONEILL TO 15
MILES EAST TRAVEL IS NOT RECCOMMENDED DUE TO WATER OVER
THE ROADWAY.
&&
MBYRDThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 11:06 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 39 min |
| May 29, 1:42 AM CDT | Flash Flood Warning | LBF | Holt, Rock | 4 hr |
| May 29, 10:34 AM CDT | River Flood Warning | LBF | Holt, Rock | 53 hr |
| May 29, 2:32 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 43 min |
| May 29, 3:09 PM CDT | Tornado Warning | LBF | Frontier | 51 min |
| May 29, 3:16 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 44 min |
| May 29, 3:45 PM CDT | Flash Flood Warning | LBF | Frontier | 6 hr |
| May 29, 3:46 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 44 min |
| May 29, 3:50 PM CDT | Tornado Warning | LBF | Frontier | 27 min |
| May 29, 4:08 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 52 min |
| May 29, 4:19 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 56 min |
| May 29, 4:26 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown | 49 min |
| May 29, 4:48 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 42 min |
| May 29, 5:07 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 38 min |
| May 29, 5:13 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 32 min |
| May 29, 5:13 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown | 47 min |
| May 29, 5:22 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Loup, Rock | 38 min |
| May 29, 5:41 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 22 min |
| May 29, 5:45 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 45 min |
| May 29, 5:48 PM CDT | Flash Flood Warning | LBF | Holt | 6 hr |
| May 29, 5:50 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 40 min |
| May 29, 5:59 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Loup, Rock | 46 min |
| May 29, 6:31 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 44 min |
Nearby
Flash Flood Watches in Nebraska, 2008Every flash flood watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.